# SDR ASAA2018082955944

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,901 hours, 24,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56601
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT BS 950, LT FLOOR SUKPPORT HAD CORROSION.  ACFTGROUNDED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1, REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 147A5650, REV-.
